# SDR ASAA2023020541833

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 3,977 hours, 1,173 cycles
- System (JASC): 4990 · APU Oil System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR EXTENDED. GROUNDED - YES. REPLACED OIL FILTER INSPECTED MAG PLUG NO DEFECTS FOUND. RESET OIL FILTER INDICATOR. PERFORMED LEAK CHECK, NO LEAKS FOUND IN REF TO B737-9 AMM 49-91-13. ETOPS ENG OILS SERVICED IN REF TO AMM 12-13-31 C/N 931812.
